On results of Jan Mařík in the theory of derivatives

Luděk Zajíček

Mathematica Bohemica (1996)

  • Volume: 121, Issue: 4, page 385-395
  • ISSN: 0862-7959

Abstract

top
Results of Jan Marik on the theory of derivatives of real functions are described.

How to cite

top

Zajíček, Luděk. "On results of Jan Mařík in the theory of derivatives." Mathematica Bohemica 121.4 (1996): 385-395. <http://eudml.org/doc/247978>.

@article{Zajíček1996,
abstract = {Results of Jan Marik on the theory of derivatives of real functions are described.},
author = {Zajíček, Luděk},
journal = {Mathematica Bohemica},
keywords = {derivative; multiplier; derivative; multiplier},
language = {eng},
number = {4},
pages = {385-395},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On results of Jan Mařík in the theory of derivatives},
url = {http://eudml.org/doc/247978},
volume = {121},
year = {1996},
}

TY - JOUR
AU - Zajíček, Luděk
TI - On results of Jan Mařík in the theory of derivatives
JO - Mathematica Bohemica
PY - 1996
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 121
IS - 4
SP - 385
EP - 395
AB - Results of Jan Marik on the theory of derivatives of real functions are described.
LA - eng
KW - derivative; multiplier; derivative; multiplier
UR - http://eudml.org/doc/247978
ER -

References

top
  1. A. Bruckner, 10.1093/qmath/21.3.337, Quart. J. Math. Oxford 21 (1970), 337-347. (1970) Zbl0196.07701MR0268333DOI10.1093/qmath/21.3.337
  2. A. Bruckner, Differentiation of real functions, 2nd ed. CRM monograph series; vol. 5, Providence, 1994. (1994) Zbl0796.26004MR1274044
  3. Z. Buczolich, Second Peano derivatives are not extendable, Real Anal. Exchange 14 (1988/89), 423-428. (1988) MR0995982
  4. Z. Buczolich C. E. Weil, Extending Peano Differentiable Functions, Preprint. MR1428765
  5. G. E. Cross B. S. Thomson, Symmetric integrals and trigonometric series, Dissertationes Math. 319 (1992). (1992) MR1171794
  6. R. Fleissner, Multiplication and the fundamental theorem of calculus: A survey, Real Anal. Exchange 2 (1976), 7-34. (1976) MR0507383
  7. R. Fleissner, Distant bounded variation and products of derivatives, Fund. Math. XCIV (1977), 1-11. (1977) Zbl0347.26009MR0425041
  8. G. Choquet, Application des propriétés descriptives de la fonction contingent a la théorie des fonctions de variable réelle et a la géometrie différentielle des variétés cartésiennes, (Thesis). J. Math. Pures Appl. 26 (1947), 115-256. (1947) MR0023897
  9. V. Jarník, Sur l'extension du domaine de definition des fonctions d'une variable, qui laisse intacte la derivabilité de la fonction, Bull. international de l'Acad. Sci. de Bohême (1923). (1923) 
  10. M. Laczkovich G. Petruska, On the transformers of derivatives, Fund. Math. 100 (1978), 179-199. (1978) MR0509545
  11. A. Maliszewski, 10.1090/S0002-9939-1995-1246531-4, Proc. Amer. Math. Soc. 123 (1995), 2203-2211. (1995) Zbl0833.26008MR1246531DOI10.1090/S0002-9939-1995-1246531-4
  12. J. Mařík, Generalized integrals and trigonometric series, Unpublished manuscript. 
  13. J. Mařík, On generalized derivatives, Real Anal. Exchange 3 (1977/78), 87-92. (1977) 
  14. S. J. Agronsky R. Biskner. A. M. Bruckner, J. Mařík, 10.1090/S0002-9947-1981-0594421-7, Trans. Amer. Math. Soc. 263 (1981), 493-500. (1981) MR0594421DOI10.1090/S0002-9947-1981-0594421-7
  15. J. Mařík, On a space of functions representable by derivatives, Real Anal. Exchange 7 (1981/82), 135-148. (1981) MR0646645
  16. J. Mařík, Multipliers of summable derivatives, Real Anal. Exchange 8 (1982/83), 486-493. (1982) MR0700199
  17. J. Mařík, Some properties of multipliers of summable derivatives, Real Anal. Exchange 9 (1983/84), 251-257. (1983) MR0742788
  18. J. Mařík, Multipliers of nonnegative derivatives, Real Anal. Exchange 9 (1983/84), 258-272. (1983) MR0742789
  19. J. Mařík, C. E. Weil, 10.2307/1999439, Trans. Amer. Math. Soc 276 (1983), 361-373. (1983) MR0684515DOI10.2307/1999439
  20. J. Mařík, 10.1007/BF01951320, Acta Math. Hungar. 43 (1984), 25-29. (1984) MR0731958DOI10.1007/BF01951320
  21. J. Mařík, Transformation and multiplication of derivatives, Classical real analysis (Madison, Wis., 1982). Contemp. Math. 42, Amer. Math. Soc, Providence, R.I., 1985, pp. 119-134. (1982) MR0807985
  22. A. M. Bruckner J. Mařík, C. E. Weil, Baire one, null functions, Classical real analysis (Madison, Wis., 1982). Contemp. Math. 42, Amer. Math. Soc, Providence, R.I., 1985, pp. 29-41. (1982) MR0807974
  23. J. Mařík, Characteristic functions and products of derivatives, Real Anal. Exchange 16 (1990/91), 245-254. (1990) MR1087488
  24. J. Mařík, C E. Weil, 10.2307/2048705, Proc Amer. Math. Soc. 112 (1991), 807-817. (1991) MR1042268DOI10.2307/2048705
  25. J. Mařík, Derivatives and convexity, Real Anal. Exchange 17 (1991/92), 745-747. (1991) MR1171413
  26. A. M. Bruckner J. Mařík, C. E. Weil, 10.2307/2324182, Amer. Math. Monthly 99 (1992), 134-145. (1992) MR1144354DOI10.2307/2324182
  27. J. Mařík, Derivatives, continuous functions and bounded Lebesgue functions, Real Anal. Exchange 18 (1992/93), 169-175. (1992) MR1205509
  28. J. Mařík, Norms and derivatives, Real Anal. Exchange 18 (1992/93), 343-351. (1992) MR1228400
  29. H. Fejzic J. Mařík, C. E. Weil, Extending Peano derivatives, Math. Bohem. 119 (1994), 387-406. (1994) MR1316592
  30. J. Mařík, Generalized derivatives, Real Anal. Exchange 5 (1979/80), 315-317. (1979) 
  31. I. Maximoff, Sur la transformation continue de quelques fonctions en derivées exactes, Bull. Soc. Phys. Math. Kazan (3) 12 (1940), 57-81. (1940) Zbl0063.03850MR0015456
  32. D. Preiss, 10.1090/S0002-9947-1982-0656484-0, Trans. Amer. Math. Soc. 272 (1982), 161-184. (1982) Zbl0508.26001MR0656484DOI10.1090/S0002-9947-1982-0656484-0
  33. D. Preiss, Algebra generated by derivatives, Real Anal. Exchange 8 (1982/83), 208-216. (1982) MR0694508
  34. D. Preiss, Maximoff's theorem, Real Anal. Exchange 5 (1979/80), 92-104. (1979) MR0557966
  35. B. S. Thomson, Symmetric properties of real functions, M. Dekker, New York, 1994. (1994) Zbl0809.26001MR1289417
  36. Z. Zahorski, Sur la première dérivée, Trans. Amer. Math. Soc. 69 (1950), 1-54. (1950) Zbl0038.20602MR0037338

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.